Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone, I am a 20 years old male. I am really worried with the current condition of my face. It seems to me that my acne has gotten a lot worse since I started taking accutane (20mg) 31 days ago. I have read many people saying that it is normal and even my derm warned me about the purging process that might happen along the way. However, it has been a hard time for me to go through and I started doubting the medication as the current situation is extremely bad. in addition, I also have a lot of redness that seems to never go away and this adds insult to the injury. Can you guys help shed some light please?





IMG_0264-1.thumb.JPG.25c7bab3529e4767ed0cac2cf9409b6f.JPG

 

Link to post
Share on other sites

I'm on day 29, at 60mg a day, and only over the last day or so I have noticed an improvement (minus one monster on my chin).

I did start doubting it myself but I guess we all have to wait. Sadly. I think we all want something to work within a week!

Keep with it! 

Link to post
Share on other sites

Hang in there.  If it is way worse than what you started with, you can reach out to your derm about possibly prescribing something like prednisone to curtail the inflammation.  

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×